# SDR 95UAL900356

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9062U
- Make and model: Boeing 737222
- Aircraft serial: 19943
- Engine: Pwa JT8D7B
- System (JASC): 5220 · Emergency Exits
- Part: Latch Mech
- Condition: Out Of Adjust
- Location: Emer Exit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE AT DOOR 2 LEFT KEEPS MOVING TOWARD THE OPEN POSITION IN-FLIGHT.  SUPPLEMENTAL DATA UPDATE:  CHECKED LATCH TORQUE TUBES FOR PROPER ADJUSTMENT PER MM.  DOOR CHECKS O.K.
